# SDR UIEA2020111702406

- Difficulty date: November 16, 2020
- Submitted: November 18, 2020
- Operation: Air carrier
- Aircraft: N1499A
- Make and model: Boeing 767328
- Aircraft serial: 27428
- Aircraft time: 81,685 hours, 18,216 cycles
- System (JASC): 3440 · Independent Position Determining System
- Part: Antenna
- Part number: 20414440422
- Part serial: 7348
- Condition: Failed
- Location: Wx Radar Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, S
- Precautionary procedure: O

## Discrepancy

WXR FAIL FLAG AT CRUISE AND WXR SYSTEM STATUS MESSAGE AT SHUTDOWN.  REMOVED AND REPLACED WEATHER RADAR ANTANNAE, REF AMM 34-43-05.  OPERATIONS CHECKS GOOD.
